SATURDAY 16th June 2018

A one-day event to learn how to go further with your Sahaja Yoga Meditation

Price for the day : £12.00 all inclusive

PROGRAMME

10.00 – 10.30 Registration/ Welcome – Tea/Coffee/Juice Biscuits

10.30 – 11.15 Introduction – Why Meditate?

Raising the Kundalini & experiencing collective meditation.

11.20 – 12.10 Workshop Session 1 (50 Minutes)

12.20 – 13.10 Workshop Session 2 (50 Minutes)

13.15 – 14.30 LUNCH

14.30 – 15.20 Workshop Session 3 (50 Minutes)

15.30 – 16.10 TEA & Cakes

16.20 – 17.10 Workshop Session 4 (50 Minutes)

17.15 – 17.45 Close of day wrap-up & short collective meditation

17.50 – optional Evening meal/ Home time

Workshop 1 Sahaja Yoga and music in meditation – Bija Mantras

Workshop 2 Using treatments & techniques to cleanse the chakras.

Workshop 3 DVD talk on an aspect of the subtle system - followed by discussion.

Workshop 4 Feeling, decoding & working with vibrations (on yourself and on others)

Workshop Session 1 (11.20am) A B C D

Workshop Session 2 (12.20pm) B C D A

Workshop Session 3 (14.30pm) C D A B

Workshop Session 4 (16.20pm) D A B C